# SDR CALA2024111201112

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 78,913 hours, 34,138 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C100921
- Condition: Missing
- Part time: 777 hours, 426 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  FUEL CAP REPORTED MISSING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INSP FUEL COUPLING FOR LEAKS AND CONTACT TOMC TO APPLY CDL 28A, DD 34 KU ADVISED MAC METER INITIATED.  CONFIRMED NO LEAKS FROM COUPLING, OK TO APPLY CDL 28A  CONFIRMED NO LEAKS FROM COUPLING, OK TO APPLY CDL 28A DISPATCH DESK: 34   NAME: DATE: 09-NOV-24- DEFERRED DIRECTLY BY TOMC FUEL CAP WAS RETURNED BY FUELING VENDER AND IS CURRENTLY LOCATED IN THE  DEN MAINTENANCE T2 SUPERVISORS OFFICE. INSTALLED A NEW PDA 2 FUEL CAP. REF. AMM 28-25-41.
